It is currently Wed Aug 23, 2017 12:19 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sun Jul 25, 2010 11:50 pm 
Offline
New Poster
New Poster

Joined: Sun Jul 25, 2010 11:42 pm
Posts: 1
Has anyone else experienced sores that start out like zits but turn into sores that look very similar to cold sores resembling little craters? I have been on Suboxone since Feb and have these sores all over my body. Other side effects that I seem to be having is the excessive sweating, blurred vision and extreme constipation. Do these side effects ever go away?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 26, 2010 12:39 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
Hey blackdiamond - welcome to the forum.

I've never heard of the condition you're describing as a side effect of Suboxone. It sounds awful though. Can you go to a doctor? It sounds like something you really should get checked out - it might be a viral infection or an allergy or something.

Of the other side effects you mentioned, the only one I have personal experience with was the sweating - but for me that issue went away within the first few weeks of treatment. Lots of people around here have also dealt with constipation - in fact there is at least one thread dealing with just that subject. It seemed that most people were able to resovle that side effect by staying hydrated/drinking LOTS of water, eating veggies, fiber supplements, stool softeners or laxatives.

The blurred vision is definietly troubling as well. I don't really have any advice for that - but it seems like a pretty serious adverse side effect. Your vision is not something that you want to mess around with.

I really hope you'll speak to your doctor about these ongoing side effects. Some of them might be alleviated by a change in your dose - but you need to ask your doc before you do anything.

Best of luck and please come back and let us know what you find out. Take care.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 26, 2010 6:18 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hello black diamond. I've never heard of sores from suboxone or as a side effect. The only thing I can think of is the long shot of having an allergy to something in sub. I think it's more likely that something entirely separate is going on. I, too, would advocate you going to see a doctor to have this checked out.

What dose are you on now? Constipation is a common side effect. Some people have found it to be less of a problem if they reduce their dose. But I would wait and talk to your doctor about your dose first. Some medications do cause the side effect of blurred vision. I don't believe it's a common side effect of sub though, but that doesn't mean you don't have it. Again, I would suggest you see your doctor about these side effects as well as the sores.

Take care and please let us know how you're doing.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Aug 21, 2010 2:41 am 
Offline
Average Poster
Average Poster

Joined: Mon Dec 28, 2009 2:43 am
Posts: 19
YES I HAVE!! I THOUGHT I WAS THE ONLY ONE

i feel like i am in high school again and breaking out in acne!!

268 days of sobriet..no booze or herb either, its all about wild cherry pepsi!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group